# SDR HXSA0000403

- Difficulty date: October 14, 2002
- Submitted: October 29, 2002
- Operation: Air carrier
- Aircraft: N405AE
- Make and model: Snias AS350B3
- Aircraft serial: 3286
- Engine: Tmeca ARRIEL1
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Structure
- Part number: AS350
- Part serial: 3286
- Condition: Buckled
- Location: Fuselage
- Part time: 596 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE BOX STRUCTURE CROSS BRACES BUCKLED.  SENT FOR JIG SET AND REPAIR.
